# SDR VNAA202401220005

- Difficulty date: December 11, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD TRFKE001TJNJ:500-07-JIC IT WAS DETECTED WEAR ON SETTLEMENT AREA OF FAIRING 583AB AT LH WING LOWER SKIN.   WEAR ON SETTLEMENT AREA OF FAIRING 583AB AT LH WING LOWER SKIN WAS REPAIRED PER REO 690-57-21-444 REV.--
